# SDR C2XA07IA144

- Difficulty date: June 20, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N14972
- Make and model: Emb EMB-145LR
- Aircraft serial: 145151
- Aircraft time: 19,401 hours, 14,487 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9901049
- Condition: Odor
- Location: Nr 1
- Part time: 19,401 hours, 14,487 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2492, DURING PREFLIGHT INSPECTION, THE CREW REPORTED BURNING SMELL WITH THE PACKS ON.  MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE AIR CYCLE MACHINE (ACM), OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
